MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM/4.5MM LCP(TM) UNIVERSAL DRILL SLEEVE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM/4.5MM LCP(TM) UNIVERSAL DRILL SLEEVE; GUIDE
Model Number 323.500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: synthes employee the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during routine incoming inspection, the drill guide was observed broken.There was no patient involvement.This complaint involves one (1) device.This is 1 of 1 for report (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: service and repair evaluation: it was reported that on an unknown date during routine incoming inspection, the drill guide was observed broken.The repair technician reported the drill guide tested ok.The item passed testing per the inspection sheet and worked within normal parameters.The complained issue was not able to be reproduced.The cause of the complained issue is unknown.The item passed synthes final inspection on 4-mar-2020 and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 30.Finalized service record will be archived in tungsten document management system.The evaluation was unconfirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history: part: 323.500.Lot: 4l77846.Manufacturing site: bettlach.Release to warehouse date: 12.June 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM/4.5MM LCP(TM) UNIVERSAL DRILL SLEEVE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9813574
Report Number2939274-2020-01198
Device Sequence Number16296064
Product Code FZX
UDI-Device Identifier10886982190864
UDI-Public(01)10886982190864
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.500
Device Catalogue Number323.500
Device Lot Number4L77846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM/4.5MM LCP(TM) UNIVERSAL DRILL SLEEVE